# SDR LR7A07115

- Difficulty date: October 1, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 56,958 hours, 34,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fs477wl284rbl32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-7 CHECK PER JOB CARD HC5316 FOUND RT AERODYNAMIC FAIRING ATTACH ANGLE CRACKED, DURING SP-126 INSPECTION AT FS 417 WL 284 RBL 32-60.  REPAIR ACCOMPLISHED BY REPLACING ATTACH ANGLE IAW AD92-10-14, SB 382-53-27 R1, SMP583 CHAPTER 51-60 & 51-70.
